# SDR USAAF96034

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11373
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 10SD8001
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIC - FLT 1294 - AFTER TAKEOFF FROM PHL, NOSE LANDING GEAR WOULD NOT RETRACT.  CREW RECYCLED GEAR USING MANUAL OVERRIDE TO RETRACT GEAR.  FLIGHT LANDED IN RIC WITHOUT FURTHER INCIDENT.  AIRCRAFT FERRIED TO PIT FOR REPAIR.  MAINTENANCE REPLACED THE LANDING GEAR ANTI-RETRACTION SOLENOID AND ADJUSTED THE LANDING GEAR SELECTOR VALVE.  OPS CHECK GOOD.  (X)
